# SDR RAIA00801008

- Difficulty date: January 8, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 16,737 hours, 14,473 cycles
- Engine: Allsn AE3007A
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5527-STL-EMERGENCY LIGHT AT MID CABIN LOCATION INOPERATIVE. MAINTENANCE RESECURED THE FIXTURE CONNECTION. SYSTEM OPS CHECKED GOOD.
